# SDR 95ZZZX4424

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131YV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 1299500001
- Condition: Cracked
- Location: Lt Engine
- Part time: 958 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OUTBOARD EXHAUST STACK CRACKED ABOUT 1.50 INCHES LONG AT BLAST TUBE EXHAUST PORT.  CRACK AT WELD BEAD PROGRESSING CIRCUMFERENTIALLY AROUND TUBE.  REMOVED AND REPLACED EXHAUST STACK.
